# SDR WRLA2006088

- Difficulty date: September 8, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Barrel Nut
- Condition: Corroded
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A+150M CHECK WHILE COMPLYING WITH EO 02-5510-098 REV 4 INSPECTION, FOUND CORROSION ON HST LT BARREL NUT HOLE NR 32. ACCOMPLISHED BARREL NUT REMOVAL AND INSPECTION PER EO 02-5510-098 SEC06, REMOVED CORROSION AND OVERSIZED BARREL NUT HOLE, FABRICATED REPAIR BUSHING PER SECTION 12, REINSTALLED BARREL NUT WITH WITH NEW PLI WASHER PER SECTION 10.
